# SDR DALA2016030101743

- Difficulty date: February 29, 2016
- Submitted: March 7, 2016
- Operation: Air carrier
- Aircraft: N582NW
- Make and model: Boeing 757351
- Aircraft serial: 32981
- Aircraft time: 47,926 hours, 15,936 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 780
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE INDICATION AT BS 780+20, STR: 29R, SRM  FIG 201, 53-00-01 DAMAGE DEPTH .011.  LIGHTNING STRIKE ON SKIN AWAY FROM FASTENER.  BLENDED AREA DAMAGE DEPTH .011, ACCOMPLISHED 10X DVI NO DAMAGE NOTED.  DAMAGE OUT OF  LIMITS IAW SRM 757 53-00-01, DETAIL II, FUSELAGE SKIN ALLOWABLE DAMAGE, DRILLED OUT DAMAGE IAW SEC 1B, PARA 3. INSTALLED BLIND FASTENER IAW PARA 4.
